Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I've read these post for several days now. And I thought it might be time to post my experience. 5months ago I started junel and had awful mood swings , terrible cramps and periods lasting up to 9 days. I stopped my bc for a month. I went back to my NP and told her what happened and I was started on Kariva. I took it for 3months. I started having horrible acne, and I never have acne. My periods were long and still cramping terrible. My normal cycle is very few cramps normally lasting 4-5 days. When I started my 3rd pack of kariva , I started my period almost 2weeks early, it lasted 10days and I had spotting 2 days after. During that time I started having really bad anxiety and depression. Like I think I'm loosing my mind anxiety, it's debilitating . I stopped my birth control soon after and have been off it for a week. My anxiety is not as bad but I've started to have OCD tendencies and irrational fears with anxiety. I've had these issues before but it's been under control for 4yrs now. It's worst when I'm around people, if that makes sense. 2weeks ago I was fine and now I don't even know who I am. I'm posting this because I need encouragement. I would never wish this upon anyone. I believe it's my hormones but guys I'm really scared. I'm afraid I'll loose my boyfriend or never come out of this . So if anyone is reading this please, I need help. 

Loading...

Hi! Just want to let you know that after getting off apri March 2017, I have experienced depression, anxiety and OCD thoughts as well. I have no history of mental illness at all. It is 100% the hardest thing ever, because it focuses solely on my relationship. I question who I am too. I never realized how important hormones are for your mental health. Ocd thoughts have dimished for me. I started to take B complex pills, coconut oil and feel a little better. Still do not feel like myself. Just give it time. It has been really hard for me, just feel like something is off and that I'm hopeless. Your body just needs to adjust. Have faith and try to keep busy, you will be ok! My advice is to wait it out and to get a hormone panel test, as well as test for vitamins, glucose etc. What the doctor won't tell you is how depleted your body gets in terms of nutrients on the pill.hope I gave you some hope!!
Reply

Loading...

Thank you so much ! I have been praying for someone, anyone to reply to my post.
Reply

Loading...

You're welcome! I know it is hard, but just try to hold on to the notion that you will be ok!
Reply

Loading...

Check out the post "feeling depressed after stopping birth control" on here. There are literally hundreds of responses and it's still a fairly active thread. 

You're not alone!! I'm almost 3 months off the pill after only being on it for 3 months and I'm still struggling with it. 

Reply

Loading...